# SDR HALA2016092600360

- Difficulty date: September 26, 2016
- Submitted: September 27, 2016
- Operation: Air carrier
- Aircraft: N580HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28140
- Aircraft time: 54,010 hours, 9,913 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Warning Message
- Condition: False Activation
- Location: Rudder
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RUDDER RATIO EICAS DURING CLIMB OUT.   ACCOMPLISHED FIM TASK 27-21 FAULT TREE 804. NO FAULTS NOTED AT THIS TIME. OK FOR SERVICE.
